# SDR ASAA2014081308835

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,968 hours, 9,267 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Tripped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG FILTER PIN POPPED.  ACFT GROUNDED.  REMOVED NR 1 IDG SCAVANGE & CHARGE FILTERS IAW AMM 24-11-41-000-801.  INSPECTED FILTERS NO METAL CHIPS OR DEBRIS NOTED, IAW AMM 24-11-41-200-801.  DRAINED OIL.  REPLACED SCAVANGE & CHARGE FILTERS IAW AMM 24-11-41-400-801.  INSTALLED DRAIN PLUG WITH SERVICEABLE O-RING AND SERVICED IAW AMM 12-13-21. PERFORMED LEAK CHECK AT GROUND IDLE.  NO LEAKS NOTED.
